Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quasi-analyticity and analytic continuation--a general principle


Author: S. Mandelbrojt
Journal: Trans. Amer. Math. Soc. 55 (1944), 96-131
MSC: Primary 30.0X
MathSciNet review: 0009635
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0009635-1
Article copyright: © Copyright 1944 American Mathematical Society